A 23-year-old female asked:
Disclaimer

excessive menstrual bleeding after taking antibiotics (after having my menstrual cycle two weeks ago)?

1 doctor answer
Dr. Sahba Ferdowsi
17 years experience General Practice
See your doc: I recommend visiting your physician to determine the cause of your bleeding. If you are light headed or feel worse be sure to go to the emergency room. Wishing you the very best.
Answered on Dec 9, 2013
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Asha Kamnani
42 years experience Obstetrics and Gynecology
See a Doctor: Any bleeding more than 7 days in a row needs to be evaluated. Please do a pregnancy test as well. You may have a polyp, growth or cyst on ovary or a m ... Read More
A member asked:
Dr. Jeffrey Levine
30 years experience Family Medicine
Intermenstrual bleed: It is not uncommon for women with normal menstrual cycles to have an episode of either bleeding between cycles, missed period, or heavier period than ... Read More
A 20-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
It is probably: from the antibiotics..They can alter the effectiveness of the pill. See if your symptoms don't resolve in a few days. If not,see your Dr.
1
1 thank
A 42-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Need Eval: Get evaluated. Dysmenorrhea can be caused by polyps, fibroids & adenomyosis. Avoid caffeine, alcohol, extra salt & junk carbohydrates. Increa ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month